Question: Can a multivitamin cause eye twitching?
Answer: I’ve done a lot of research on the various causes of eye twitching and in all that research I can’t remember ever reading that an abundance of vitamins can cause a twitch. It’s the opposite situation, a vitamin deficiency, that is one of the common causes of eye twitching. If you’re taking a vitamin supplement though you should ask yourself if you are trying to make up for a dietary deficiency that might be causing the twitching. Many multivitamins come in a hard pill form which usually doesn’t end up being absorbed fully by our bodies so even if you’re taking a multivitamin you might have a deficiency. You might try switching to gel tab multivitamins or crushing the pills up before swallowing to make it easier for your body to absorb. In any case, don’t forget there are a lot of other causes that could just as easily be to blame.
Other questions related to vitamin eye twitching:
- Can b vitamins cause eye twitching?
- Can a multivitamin cause eye twitching?
- Can a lack of potassium cause eye twitching?
- Can a diet deficiency cause eye twitching?
- Are there vitamins to stop twitches?
- Are eye twitches caused by a vitamin deficiency?